MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY STABILIZER, LONG, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY STABILIZER, LONG, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112660
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
When inserting the second femoral pin 4x170 it got stuck to the stabilizer.Case type: tka.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported issue- when inserting the second femoral pin 4x170 it got stuck to the stabilizer.Product history review ¿ a review of the product history records indicates that (b)(4) were manufactured under catalog #112660 lot no 19020915, and all were accepted into final stock on 8/22/2016.There were no non-conformities identified during inspection.A review of the product history records indicates that (b)(4) were manufactured under catalog #112660 lot no 19020915, and all were accepted into final stock on 10/13/2016.There were no non-conformities identified during inspection.A review of the product history records indicates that (b)(4) were manufactured under catalog #112660 lot no 19020915, and all were accepted into final stock on 8/8/2017.There were no non-conformities identified during inspection.Complaint history review ¿ a review of complaints in catsweb and trackwise related to p/n 112660, lot number 19020915 shows 14 additional complaints related to the failure in this investigation.The complaint (b)(4).Nc/capa history review - a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.Conclusion ¿ the event was not confirmed as alleged.

Brand Name
ARRAY STABILIZER, LONG, 4.0MM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9765064
Report Number3005985723-2020-00117
Device Sequence Number504669
Product Code OLO
UDI-Device Identifier00848486017880
UDI-Public00848486017880
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112660
Device Catalogue Number112660
Device Lot Number19020915
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/22/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;